# SDR DALA2024113011281

- Difficulty date: November 29, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Aileron Lh Side
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CORROSION HINGE FITTING FIXED BUSHING AILE ON LH HINGE 1 LUG I/B. CORRECTIVE ACTION: REPLACED BUSHING (1 EA) ON HINGE FITTING #1 I/B LUG OF AILERON LH SIDE, AS PER A319 CMM 57-61-21. (0684775)
